Auteurs : ... (Auteur de la Conférence)
... (Editeur )
Résumé :
We consider a special family of invariant random processes on the infinite d-regular tree, which is closely related to random d-regular graphs, and helps understanding the structure of these finite objects. By using different notions of entropy and finding inequalities between these quantities, we present a sufficient condition for a process to be typical, that is, to be the weak local limit of functions on the vertices of a randomly chosen d-regular graph (with fixed d, and the number of vertices tending to infinity). Our results are based on invariant couplings of the process with another copy of itself. The arguments can also be extended to processes on unimodular Galton-Watson trees. In the talk we present the notion of typicality, the entropy inequalities that we use and the sufficient conditions mentioned above. Joint work with Charles Bordenave and Balázs Szegedy.
Keywords : infinite trees; invariant process; sofic entropy
Codes MSC :
05C80
- Random graphs
28D20
- Entropy and other invariants
37A35
- Entropy and other invariants, isomorphism, classification
|
Informations sur la Rencontre
Nom de la rencontre : Measured Group Theory, Stochastic Processes on Groups and Borel Combinatorics / Théorie mesurée des groupes, processus stochastiques sur les groupes et combinatoire Borélienne Dates : 22/05/2023 - 26/05/2023
Année de la rencontre : 2023
URL Congrès : https://conferences.cirm-math.fr/2172.html
DOI : 10.24350/CIRM.V.20048403
Citer cette vidéo:
(2023). Typicality and entropy of processes on infinite trees. CIRM. Audiovisual resource. doi:10.24350/CIRM.V.20048403
URI : http://dx.doi.org/10.24350/CIRM.V.20048403
|
Voir aussi
Bibliographie
- BACKHAUSZ, Agnes, BORDENAVE, Charles, et SZEGEDY, Balázs. Typicality and entropy of processes on infinite trees. In : Annales de l'Institut Henri Poincare (B) Probabilites et statistiques. Institut Henri Poincaré, 2022. p. 1959-1980. - http://dx.doi.org/10.1214/21-AIHP1233
- BACKHAUSZ, Agnes et SZEGEDY, Balázs. On large‐girth regular graphs and random processes on trees. Random Structures & Algorithms, 2018, vol. 53, no 3, p. 389-416. - https://doi.org/10.1002/rsa.20769
- NAM, Danny, SLY, Allan, et ZHANG, Lingfu. Ising model on trees and factors of IID. Communications in Mathematical Physics, 2022, p. 1-38. - http://dx.doi.org/10.1007/s00220-021-04260-2
- RAHMAN, Mustazee et VIRAG, Bálint. Local algorithms for independent sets are half-optimal. Ann. Probab. 2017. 45 (3) 1543 - 1577 - http://dx.doi.org/10.1214/16-AOP1094